i first starting having a sudden sharp pain in my left side right under the breast and after about a month of it I lost it and went to the er thinking I had a heart problem. I had an ekg and chest xray and bloodwork done 3 times and everytime they were fine. I have continued to have the pain for the past 4 months but now it has changed and I have this constant pain all over my chest that is sometimes stabbing, dull, or burning. In the morning the pain is predominetly in the upper left abdominal area. Also it is in my back and neck and sometimes my arms. I am completely worn out from it because my doctor says he is at a loss from what it could be. Originally thinking it was pleurisy, but now she does not have a clue. This is scary to me because I have such intense pain that does not ever go away. I fear it could be my heart or something serious even though the dr assures me it isnt. I do have anxiety, but this is so much different than anything I have ever experienced before. If anyone could help, id greatly appreciate the feedback.
Also I have been on steroids, anti inflammitories and nothing is relieving the pain.
It could be pericarditas, I have had it 4 times. It's an inflamation of your paracardium sac ( sac around your heart) it feels really painful. The pain I experience is. A very heavy feeling across my chest, hard to breath. Feels like someone is standing on your chest. Sometimes my shoulders are really sore can't move the upper body. I also sometimes get a sharp pain under the left chest muscle feels like someone has just stabbed you in the heart with a knife, so it could be a possibility talk to your doctor about it. You can die from it if not treated. When it is caught early enough and treated. It doesn't leave any damage. They usually treat it with anti-inflamitories. I take naproxine(spelling) for it. Anyways just talk to your doctor about it, I know sometimes my blood work and ekg's have came back normal. But then a I would go in the next day because of the pain, and it would read I have pericarditas. So go to your doctor asap